Journal article icon

Journal article

Circumnuclear Keplerian disks in galaxies

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/311765

Authors


Bertola, F More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Corsini, EM More by this author
Pizzella, A More by this author
Expand authors...
Journal:
ASTROPHYSICAL JOURNAL
Volume:
509
Issue:
2
Pages:
L93-L96
Publication date:
1998-12-20
DOI:
ISSN:
0004-637X
URN:
uuid:54694402-85d4-4a6a-b6fd-1dce003200cf
Source identifiers:
9986
Local pid:
pubs:9986

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP